# SDR DL72W972454

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Engine: Pwa JT8D15
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Pipe
- Part number: 38500891
- Condition: Cracked
- Location: Mlg Ww
- Part time: 29,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POST-REMOVAL INSPECTION OF A GTCP85-98CK APU EXHAUST PIPE (3850089-1), THREE INCH CRACKS WERE NOTED ON EACH MOUNTING FLANGE (TWO CRACKS TOTAL).  CAUSE FOR CRACKS IS UNKNOWN.  EXHAUST PIPE WAS MODIFIED BY ALLIED-    SIGNAL TO SATISFY REQUIREMENTS OF EO 4-69905-3AD (AD 95-07- 03).  THE AD REQUIRED THE INSTALLATION OF AN EXHAUST HUB FOR IMPROVED CONTAINMENT CAPABILITY IN CASE OF T-WHEEL FAILURE.  TIME SINCE LAST SVI FOR APU:  813 HOURS.  EXHAUST PIPE IS   SUBJECT TO REPAIR OR REPLACEMENT BY ALLIEDSIGNAL.
